Publications with A. Enayat

All publications by Ali Enayat and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:936 Enayat, A., & Shelah, S. (2011). An improper arithmetically closed Borel subalgebra of \mathcal P(\omega)\bmod\mathrm{FIN}. Topology Appl., 158(18), 2495–2502. DOI: 10.1016/j.topol.2011.08.006 MR: 2847322